Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 132, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Dec 15, 2007, 2:15 PM CST for 16 counties in Florida. It took effect at Dec 16, 2007, 12:00 PM CST. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2007, 2:15 PM CST (20:15 UTC)
- In effect from
- Dec 16, 2007, 12:00 PM CST
- Expired
- Dec 16, 2007, 12:51 PM CST
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 152015 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EST SAT DEC 15 2007 ...A RED FLAG WARNING IS IN EFFECT ON SUNDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES GREATER THAN 75 AND 20 FOOT WIND SPEEDS AT 15 MPH OR GREATER... ...A FIRE WEATHER WATCH IS IN EFFECT ON MONDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT AND WILL BE PRECEDED BY A LINE OF SHOWERS AND THUNDERSTORMS ...SOME OF WHICH MAY BE STRONG TO SEVERE. HIGH PRESSURE WITH MUCH COOLER AND DRIER AIR WILL BUILD IN ON SUNDAY WITH GUSTY NORTHWESTERLY WINDS. FLZ007-009>019-026>029-034-161230- /O.NEW.KTAE.FW.W.0132.071216T1800Z-071216T2300Z/ /O.NEW.KTAE.FW.A.0110.071217T1700Z-071217T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 315 PM EST SAT DEC 15 2007 /215 PM CST SAT DEC 15 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-161230- /O.NEW.KTAE.FW.A.0110.071217T1700Z-071217T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 315 PM EST SAT DEC 15 2007 /215 PM CST SAT DEC 15 2007/ ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GOULD
2 follow-up statements
000 WWUS82 KTAE 161012 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 512 AM EST SUN DEC 16 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES GREATER THAN 75 AND 20 FOOT WIND SPEEDS AT 15 MPH OR GREATER... ...A RED FLAG WARNING IS IN EFFECT ON MONDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH-CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE WITH MUCH COOLER AND DRIER AIR WILL BUILD ACROSS THE REGION WITH GUSTY NORTHWESTERLY WINDS TODAY. LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES AND 20 FOOT WIND SPEEDS AT 15 MPH OR GREATER WILL LEAD TO RED FLAG CONDITIONS ACROSS NORTHWEST FLORIDA THIS AFTERNOON. ON MONDAY...VERY LOW RELATIVE HUMIDITIES THROUGHOUT THE AFTERNOON PERIOD WILL LEAD TO RED FLAG CONDITIONS ACROSS THE ENTIRE AREA. ON TUESDAY...THE BEST CHANCE WILL BE ACROSS THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...MAINLY ACROSS THE INLAND AREAS. FLZ007-009>019-026>029-034-162100- /O.UPG.KTAE.FW.A.0110.071217T1700Z-071217T2300Z/ /O.NEW.KTAE.FW.W.0133.071217T1700Z-071217T2300Z/ /O.CON.KTAE.FW.W.0132.071216T1800Z-071216T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 512 AM EST SUN DEC 16 2007 /412 AM CST SUN DEC 16 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-162100- /O.UPG.KTAE.FW.A.0110.071217T1700Z-071217T2300Z/ /O.NEW.KTAE.FW.W.0133.071217T1700Z-071217T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 512 AM EST SUN DEC 16 2007 /412 AM CST SUN DEC 16 2007/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
000 WWUS82 KTAE 161851 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 151 PM EST SUN DEC 16 2007 ...THE RED FLAG WARNING WHICH WAS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE HAS BEEN CANCELLED AS RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT DUE TO THE VERY COOL TEMPERATURES... ...A RED FLAG WARNING REMAINS IN EFFECT ON MONDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH-CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH COOLER AND DRIER AIR CONTINUES TO POUR INTO THE REGION TODAY ON GUSTY NORTHWEST WINDS...BUT TEMPERATURES HAVE REMAINED TOO COOL FOR RELATIVE HUMIDITIES TO APPROACH RED FLAG LEVELS THIS AFTERNOON. THEREFORE...THE RED FLAG WARNING FOR NORTH FLORIDA HAS BEEN CANCELLED. ON MONDAY...CONFIDENCE IS MUCH HIGHER FOR RED FLAG CONDITIONS...AS 4 HOURS OR MORE OF RED FLAG LEVEL RELATIVE HUMIDITY ARE EXPECTED FOR THE ENTIRE REGION. FLZ007-009>019-026>029-034-172300- /O.CAN.KTAE.FW.W.0132.000000T0000Z-071216T2300Z/ /O.CON.KTAE.FW.W.0133.071217T1700Z-071217T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 151 PM EST SUN DEC 16 2007 /1251 PM CST SUN DEC 16 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY... ...RED FLAG WARNING IS CANCELLED THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON...BUT THE RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ ON MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-172300- /O.CON.KTAE.FW.W.0133.071217T1700Z-071217T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 151 PM EST SUN DEC 16 2007 /1251 PM CST SUN DEC 16 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY... THE RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Dec 15, 8:58 AM CST, 5 hours 17 minutes earlier.
Area forecast discussion, Dec 15, 8:58 AM CST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 958 AM EST SAT DEC 15 2007 ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION LATER THIS AFTERNOON AND EVENING... .DISCUSSION...12 UTC SURFACE ANALYSIS SHOWS A 1009 MB SURFACE LOW NEAR FORT POLK LA WITH A COLD FRONT EXTENDING SOUTHWESTWARD INTO EASTERN TEXAS...JUST NORTHWEST OF HOUSTON. A WARM FRONT CAN BE ANALYZED FROM THIS SURFACE LOW EXTENDING SOUTHEASTWARD...SOUTH OF NEW ORLEANS...AND INTO THE NORTHERN GULF OF MEXICO...JUST NORTH OF BUOY 42039 AND THEN ACROSS THE CENTRAL FLORIDA PENINSULA...TO NEAR OCALA. THE LIGHT SHOWERS MOVING NORTHWARD ACROSS THE FLORIDA BIG BEND ARE BEING FORCED BY WEAK ISENTROPIC ASCENT...ARE ALSO AN INDICATOR OF THE NEARBY WARM FRONT. THE 12 UTC UPPER AIR DATA FROM KTAE SHOWS A VERY MOIST PROFILE FROM THE SURFACE TO ABOUT 650 MB. A DRY LAYER IS PRESENT ABOVE 650MB. WHAT IS MORE INTERESTING TODAY IS THE WIND FIELD. WE ALREADY HAVE 25 TO 30 KT WINDS JUST ABOVE THE SURFACE AND UP TO 700 MB ALONG WITH SOME SLIGHT VEERING WITH HEIGHT. AS THE DAY PROGRESSES...EXPECT TO SEE A GRADUAL VEERING OF THE WINDS AND ACCELERATION OF THE LOW LEVEL FLOW. REGIONAL UPPER AIR CHARTS AT 500 MB SHOW THE MAIN TROF ACROSS THE CENTRAL HIGH PLAINS WITH THE 850 MB LOW CENTER NEAR THE OK-AR BORDER. WIND FIELDS NEAR THIS SYSTEM ARE GOOD...PEAKING AROUND 95 KNOTS AT 500 MB OVER CENTRAL TEXAS...BUT NOT OVERLY IMPRESSIVE. TWO AREAS OF DEEP LAYER MOISTURE...ONE ASSOCIATED WITH THE MAIN STORM SYSTEM AND THE OTHER WITH THE REMAINS OF OLGA...WILL BE ESSENTIALLY CONVERGING OVER OUR REGION AND PENINSULAR FLORIDA LATER THIS AFTERNOON AND TONIGHT. THE INFLUX OF THIS TROPICAL MOISTURE WILL INCREASE THE CHANCES FOR SOME LOCALLY HEAVY RAINFALL...BUT THIS THREAT SHOULD BE LIMITED TO OUR EASTERN ZONES AND LOCATIONS IN THE FLORIDA PENINSULA. && .SHORT TERM...(TODAY AND TONIGHT). OF IMMEDIATE CONCERN IS THE QUESTION OF SEVERE WEATHER POTENTIAL LATER THIS AFTERNOON AND INTO TONIGHT. AT 14 UTC THE MAIN LINE OF CONVECTION WAS STILL WEST OF THE MISSISSIPPI RIVER. THE GENERAL TREND IN THE MODELS HAS BEEN FOR A LATER ARRIVAL INTO OUR REGION...AROUND 22Z WESTERN ZONES. THE 15/06Z GFS SHOWS A WEAKENING TREND IN THE LINE AS IT MOVES EASTWARD. IN ANY EVENT...WE ARE LEFT WITH THE SAME OLD QUESTION FOR THESE LOW END EVENTS. WILL WE HAVE THE NECESSARY SURFACE BASED INSTABILITY TO SUPPORT SEVERE WEATHER? AT THIS POINT IN TIME...IT STILL REMAINS A LITTLE UNCERTAIN. VISIBLE SATELLITE IMAGERY THIS MORNING SHOWS AN EXTENSIVE AREA OF LOW CLOUDS ACROSS OUR REGION AND INTO THE NORTHERN GULF...JUST AHEAD OF THE WARM FRONT. IT IS EXPECTED THAT AS THIS WARM FRONT MOVES NORTHWARD...WELL SEE A FEW BREAKS IN THE LOW DECK THAT WILL ALLOW FOR SOME HEATING TO TAKE PLACE. THIS WILL BE THE KEY. HOW MUCH HEATING OCCURS WILL BE THE DETERMINING FACTOR FOR OUR SEVERE WEATHER PROSPECTS THIS EVENING. THE DYNAMICAL FIELDS ARE SUFFICIENT TO YIELD SEVERE STORMS. 0-6KM BULK SHEAR VALUES PEAK IN THE 60 KT RANGE JUST AHEAD OF THE COLD FRONT. THE LOW LEVEL JET AT 850MB LOOKS TO PEAK NEAR 45 KNOTS IN THE MODELS...WITH THE WIND FIELDS BEING SLIGHTLY STRONGER IN THE GFS. BASED ON MODEL SOUNDING FORECASTS...LOOKS LIKE WE SHOULD SEE MUCAPE VALUES IN THE 500-1000 J/KG RANGE LATER TODAY AND THIS COMBINED WITH THE FAVORABLE KINEMATIC FIELDS WOULD YIELD POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS WITH THE FRONTAL BOUNDARY ITSELF AND THE POSSIBILITY FOR ISOLATED TORNADOES IN DISCRETE CELLS DEVELOPING AHEAD OF THE LINE. THE THREAT WILL BE HIGHEST IN THE LATE AFTERNOON/EARLY EVENING IN THE WESTERN COUNTIES...AND EARLY EVENING THROUGH THE NIGHT FOR OUR CENTRAL AND EASTERN COUNTIES. CURRENT FORECAST THIS MORNING WILL NEED TO BE UPDATED TO REFLECT ONGOING TRENDS AS THE PRESENT 12-18Z POP GRID IS A LITTLE HIGH. WHILE THERE IS SOME WEAK ISENTROPIC ASCENT ON THE 300K SURFACE NOTED THIS MORNING...THE AREA OF MAXIMUM LIFT SHIFTS NORTH OF OUR CWA LATER THIS MORNING. MOREOVER...THE 18Z TO 00Z POP GRID WILL NEED TO BE SCALED BACK TO HANDLE THE SLIGHTLY SLOWER PROGRESSION EXPECTED. WILL ALSO BE UPDATING THE WEATHER GRIDS TO INCLUDE MENTION OF T+. WILL BRING OTHER FORECAST VARIABLES INTO LINE WITH CURRENT CONDITIONS AND UPDATE THE NECESSARY PRODUCTS. HAVE A GREAT DAY && .AVIATION...SCATTERED SHOWERS EARLY THIS MORNING HAVE IMPACTED TAF SITES TLH AND VLD WITH SOME VIS AND CIG RESTRICTIONS...BUT THESE WILL EXIT THE AREA ENTIRELY IN THE NEXT HOUR OR SO. THE MAIN LINE OF CONVECTION WHICH IS DEVELOPING OUT AHEAD OF THE STRONG COLD FRONT IS STILL WELL OFF TO THE WEST OVER W LA AND E TX...SO WILL NEED TO PUSH BACK THE ONSET OF THIS PRECIP ACROSS THE CWA...AS 18 UTC BEGIN TIMES OVER DHN AND ABY NOW SEEM UNREALISTIC. THESE LATER START TIMES COULD OPEN THE DOOR FOR INCREASED INSOLATION AND DESTABILIZATION IF SOME SOLID BREAKS DEVELOP IN THE LOW AND MID LEVEL CLOUDINESS THIS AFTERNOON...WHICH COULD RESULT IN STRONGER WIND GUSTS IN THE CONVECTION. THEREFORE...WILL CONTINUE TO MONITOR THE SITUATION CLOSELY THROUGHOUT THE DAY. && .MARINE...WINDS AND SEAS ARE RUNNING BELOW CAUTIONARY LEVELS RIGHT NOW...BUT DATA FROM THE MOBILE BUOY SHOWS INCREASING WINDS AND SEAS...AND IT WILL ONLY BE A MATTER OF TIME BEFORE THESE CONDITIONS ARRIVE IN OUR WATERS. WE SHOULD SEE EXERCISE CAUTION CONDITIONS BY AFTERNOON. INHERITED SCA FOR THE OFFSHORE LEGS LOOKS TO BE STARTING JUST A LITTLE EARLY...AS THE WIND FIELDS PROBABLY WILL NOT BE INCREASING TO 20KT OVER THE WATERS UNTIL THIS EVENING. WILL LIKELY BE TRIMMING THE ADVISORY START TIME BACK ON THE UPDATE. POTENTIAL FOR STRONG WINDS BEHIND THE COLD FRONT EXISTS...WITH SOLID SCA CONDITIONS AND GUSTS TO GALE FORCE LIKELY ON SUNDAY AFTERNOON. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION...GOULD PUBLIC/MARINE...GODSEY
Hazardous weather outlook, Dec 15, 12:40 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 140 PM EST SAT DEC 15 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-161030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 140 PM EST SAT DEC 15 2007 /1240 PM CST SAT DEC 15 2007/ ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE REGION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A WARM FRONT WILL MOVE THROUGH THE REGION FROM SOUTH TO NORTH EARLY THIS AFTERNOON USHERING IN A MORE MOIST AND UNSTABLE AIRMASS WHILE A STRONG COLD FRONT APPROACHES FROM THE WEST. THE COMBINATION OF THIS MOIST UNSTABLE AIRMASS AND THE STRONG COLD FRONT WILL LEAD TO THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND EVEN AN ISOLATED TORNADO OR TWO...ESPECIALLY IN ANY STORMS THAT DEVELOP AHEAD OF THE MAIN SQUALL LINE. SOME STORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL. WINDS WILL INCREASE AND SEAS WILL GRADUALLY BUILD OVER THE COASTAL WATERS THIS AFTERNOON AHEAD OF THE COLD FRONT. WINDS WILL SHIFT TO OFFSHORE BEHIND THE COLD FRONT AND INCREASE SIGNIFICANTLY LATE TONIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE ENTIRE MARINE AREA BY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FRONT WILL MOVE EAST OF THE REGION BY SUNDAY MORNING. GUSTY NORTHWEST WINDS WILL PERSIST THROUGH THE AFTERNOON AS A STRONG HIGH PRESSURE SYSTEM BUILDS IN BEHIND BRINGING A MUCH COOLER AND DRIER AIRMASS. FREEZING TEMPERATURES ARE EXPECTED ON MONDAY MORNING WITH THE POTENTIAL FOR A HARD FREEZE ON TUESDAY MORNING WITH TEMPERATURES BOTTOMING OUT IN THE MID 20S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING. EMERGENCY MANAGERS AND SPOTTERS SHOULD CLOSELY MONITOR THIS DEVELOPING WEATHER SITUATION AND FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN TALLAHASSEE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GODSEY
In the hours before
Special weather statement, Dec 15, 2:15 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EST SAT DEC 15 2007 FLZ007-008-152045- COASTAL WALTON-INLAND WALTON- 215 PM CST SAT DEC 15 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALTON COUNTY IN THE FLORIDA PANHANDLE... * UNTIL 245 PM CST AT 213 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF SANTA ROSA BEACH TO 15 MILES SOUTHEAST OF DE FUNIAK SPRINGS...MOVING NORTH AT 40 MPH. THESE STORMS WILL BE NEAR... DE FUNIAK SPRINGS BY 230 PM CST. WIND GUSTS UP TO AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 2:15 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 14 hr |
| Dec 15, 3:30 PM CST | Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
| Dec 15, 4:09 PM CST | Special Marine Warning | TAE | 2 hr | |
| Dec 15, 4:37 PM CST | Tornado Warning | TAE | Walton | 23 min |
| Dec 15, 4:48 PM CST | Severe Thunderstorm Warning | TAE | Bay | 57 min |
| Dec 15, 4:59 PM CST | Tornado Warning | TAE | Walton, Washington | 46 min |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.